# SDR 9804709864

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 39140165505
- Condition: Inoperative
- Location: Rt Mlg
- Part time: 22,463 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, THE RIGHT MAIN LANDING GEAR RED WARNING AND DOOR OPEN INDICATIONS REMAINED ILLUMINATED AFTER LANDING GEAR RETRACTION.  FLIGHT RETURNED TO MEM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR BUNGEE CYLINDER, OPERATIONAL CHECK OK.
